Jump to content

ittam


ittam

Recommended Posts

I have been tapering from 30mg and its my 6 month and im down on 5mg.The tapering has going rather good but now on my third week on 5mg i suddenly get this globus hysteria. The only thing i could think of is this symptom and im so scared that its not going away. I have heard story that it could be acid reflux and its withdrawal symptom.

Have been on paxil for allmost a year. And now i have been on withdrawal for 6 month. I have had most of sympthom like brain zaps and severe anxiety etc. But now when im down at 5mg for 2 week i suddenly felt this strange feeling that its hard to swallow and its so hard to live with that im thinking to reinstate paxil again. I cant think anbout nothing only my swallow problem. I had these problem when i started paxil but i went away after a couple a week,i dont realy now how long it take it just wasnt there any longer.

Link to comment
  • Moderator Emeritus

Hi ittam , welcome to the site.

I have moved your post and created your own personal Introduction thread.

 

Good to hear your taper has been going well. If you're getting new symptoms it could be a sign you

need to slow down a bit from this point. many people find things get more difficult in the lower range.

 

What is globus hysteria? What symptoms are you having at present?

 

Please could you have a go at filing in your signature with your drug history , dates , doses etc.

This comes up each time you post , so readers can see your history at a glance.

See http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

Welcome aboard. Best wishes , Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment
  • Moderator Emeritus

Hello Ittam,

 

Fresh has already given you good information to consider.  I just wanted to reiterate that it may be a good idea to hold at your current dose until things become more settled.

 

Welcome to s/a,

Karen

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment
  • Moderator Emeritus

Hi ittam and welcome to SA,

 

You'll find plenty of information and support on this site.

 

Lump in the throat (globus sensation, globus hystericus) is the sensation of a lump or mass in the throat, unrelated to swallowing, when no mass is present.

 

Swallowing and Throat Problems

 

This is you personal Topic which you can use to ask questions about your own tapering and also also to journal your progress.  You can click Follow This Topic (top right) and you will receive an email when someone replies.

 

CC

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Have been on paxil for allmost a year. And now i have been on withdrawal for 6 month. I have had most of sympthom like brain zaps and severe anxiety etc. But now when im down at 5mg for 2 week i suddenly felt this strange feeling that its hard to swallow and its so hard to live with that im thinking to reinstate paxil again. I cant think anbout nothing only my swallow problem. I had these problem when i started paxil but i went away after a couple a week,i dont realy now how long it take it just wasnt there any longer.

Have been on paxil for allmost a year. And now i have been on withdrawal for 6 month. I have had most of sympthom like brain zaps and severe anxiety etc. But now when im down at 5mg for 2 week i suddenly felt this strange feeling that its hard to swallow and its so hard to live with that im thinking to reinstate paxil again. I cant think anbout nothing only my swallow problem. I had these problem when i started paxil but i went away after a couple a week,i dont realy now how long it take it just wasnt there any longer.

Link to comment

But is it typically for withdrawal that you cant stop thinking about a sympthom like I cant stop thinking about my swallowing problem. My anxiety are so hard that i think about starting on paxil again.

Have been on paxil for allmost a year. And now i have been on withdrawal for 6 month. I have had most of sympthom like brain zaps and severe anxiety etc. But now when im down at 5mg for 2 week i suddenly felt this strange feeling that its hard to swallow and its so hard to live with that im thinking to reinstate paxil again. I cant think anbout nothing only my swallow problem. I had these problem when i started paxil but i went away after a couple a week,i dont realy now how long it take it just wasnt there any longer.

Link to comment
  • Moderator Emeritus

It is very typical to obsess about symptoms.  One of the reasons is explained in this link about neuro-emotions.  Basically your emotions are all much more intense than usual, and thoughts want to keep running through your head. 

 

You have been on 5mg for 3 weeks.  What dose were you on before that?  It sounds like the drop was too much for you.  Up-dosing part way may help, but we need to know what dose you came down to 5mg from.

 

Going back to a full dose of Paxil would likely cause you adverse reactions, now that your Central Nervous System is destabilised. 

 

From this point the best aim is to get you stable and then onto a very gentle taper. 

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy